# SDR FOTR20140806002

- Difficulty date: June 13, 2014
- Submitted: August 6, 2014
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N455KA
- Make and model: Boeing 737-42C
- Aircraft serial: 24231
- Aircraft time: 53,542 hours, 22,306 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Part time: 53,542 hours, 22,306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR HAS A CRACK ON LOWER AFT INTERNAL CORNER.  REPAIRED ON FAS WO N455KA-01-01, NR 64084.
